MathSciNet Relay Station
MathSciNet bibliographic data
MR1812456 (2002d:13003) 13A18 (13B22 13B35 13B40 13J07 13N05)
Hübl, Reinhold Completions of local morphisms and valuations. Math. Z. 236 (2001), no. 1, 201–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement